Record Type
Journal Articles

Contributor Information

Author(s)
Olsen N, Mandea M, Sabaka T, Toffner-Clausen L

Title Information

Full Title
CHAOS-2-a geomagnetic field model derived from one decade of continuous satellite data
Publication Title (abbreviated)
GEOPHYS J INT

Identifiers

DOI
10.1111/j.1365-246X.2009.04386.x
ISSN
0956-540X

Publication Information

Publication Date
2009 Dec
Volume
179
Issue
3
First Page
1477
Last Page
1487
Page Count
11
Citation
Olsen N, Mandea M, Sabaka T, Toffner-Clausen L. CHAOS-2-a geomagnetic field model derived from one decade of continuous satellite data. GEOPHYS J INT. 2009;179 (3):1477-1487.

Copyright